Period acting up after MC

Discussion in 'Trying To Conceive' started by Kempf, Feb 1, 2011.

  1. Kempf

    Kempf 1st time Mom

    Joined:
    Feb 22, 2010
    Messages:
    258
    Likes Received:
    0
    Ladies, i need to relax but since my last MCs in Nov, my period seems to act up strange this has never happened even in the past with the previous Miscarriages and i am wondering wat's up.

    Saw my 1st period 25th Dec, did really end until 15th jan, GP gave me antibiotics on 16 jan as suspecting infection. Looks like period started 26th Jan...extremely light, sometimes nothing..tiny clots, no cramp & i don't feel i'm on my period.:growlmad:

    Tis all looks unusual as i do have a normal period, no heavy bleeding and cramping pain. I don't know wat do? Any ideas?
     
  2. Madrid98

    Madrid98 Well-Known Member

    Joined:
    Feb 1, 2011
    Messages:
    6,180
    Likes Received:
    0
    Hi! If you are anxious about it it´s better that you go back to see your doctor. I don't know if a mc would change your period. I had one myself but still waiting for my af and hoping it won't come at all.

    Good luck!
     
  3. anothermom

    anothermom Well-Known Member

    Joined:
    Nov 22, 2010
    Messages:
    95
    Likes Received:
    0
    Your hormones could be messed up from the M/C and it's taking a while to sort out. If you're really concerned, you should go back to your doc. :hugs:
     
  4. Kempf

    Kempf 1st time Mom

    Joined:
    Feb 22, 2010
    Messages:
    258
    Likes Received:
    0
    I am will monitor it this month & remain hopeful that it will become normal OR get a BFP
     
  5. Madrid98

    Madrid98 Well-Known Member

    Joined:
    Feb 1, 2011
    Messages:
    6,180
    Likes Received:
    0
    Keep positive and best of luck. I'm still waiting. :))))))))
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice